Alert archive / Colorado / Flash Flood Warnings in 2016
Flash Flood Warning 34, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jul 13, 2016, 12:12 AM MDT for Yuma County, Colorado. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2016, 12:12 AM MDT (06:12 UTC)
- Expired
- Jul 13, 2016, 5:15 AM MDT
- In force
- 5 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Yuma County, CO
The radar
The Goodland radar (KGLD), 91 km from the middle of the area, began a volume at 06:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 6.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 393 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 3309 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
546 WGUS53 KGLD 130612 FFWGLD COC125-130915- /O.NEW.KGLD.FF.W.0034.160713T0612Z-160713T0915Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GOODLAND KS 1212 AM MDT WED JUL 13 2016 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL YUMA COUNTY IN NORTHEASTERN COLORADO... * UNTIL 315 AM MDT * AT 1210 AM MDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN AND ANOTHER ROUND OF STORMS PRODUCING RAINFALL RATES OF 2 INCHES PER HOUR WILL MOVE OVER THIS AREA IN THE NEXT HOUR OR TWO. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... YUMA...WRAY...ECKLEY...VERNON...HEARTSTRONG... LAIRD AND BEECHER ISLAND. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 224 AND 249. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && LAT...LON 4016 10205 3980 10205 3980 10280 4016 10279 $$ LUNDQUIST
3 follow-up statements
777 WGUS73 KGLD 130800 FFSGLD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 200 AM MDT WED JUL 13 2016 COC125-130915- /O.CON.KGLD.FF.W.0034.000000T0000Z-160713T0915Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ YUMA CO- 200 AM MDT WED JUL 13 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM MDT FOR CENTRAL YUMA COUNTY... AT 200 AM MDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES AND A HALF INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... YUMA...WRAY...ECKLEY...VERNON...HEARTSTRONG... LAIRD AND BEECHER ISLAND. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 224 AND 249. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && LAT...LON 4016 10205 3980 10205 3980 10280 4016 10279 $$ LUNDQUIST
046 WGUS53 KGLD 130908 FFWGLD COC125-131115- /O.EXT.KGLD.FF.W.0034.000000T0000Z-160713T1115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GOODLAND KS 308 AM MDT WED JUL 13 2016 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS EXTENDED THE * FLASH FLOOD WARNING FOR... CENTRAL YUMA COUNTY IN NORTHEASTERN COLORADO... * UNTIL 515 AM MDT * AT 306 AM MDT...DOPPLER RADAR INDICATED HEAVY RAIN HAD FALLEN ACROSS THE WARNED AREA. ESTIMATED RAINFALL AMOUNTS OF THREE TO FOUR AND A HALF INCHES HAVE FALLEN. FLASH FLOODING IS ALREADY OCCURRING. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... YUMA...WRAY...ECKLEY...VERNON...HEARTSTRONG... LAIRD AND BEECHER ISLAND. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 224 AND 249. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && LAT...LON 4016 10205 3980 10205 3980 10280 4016 10279 $$ LUNDQUIST
163 WGUS73 KGLD 131111 FFSGLD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 511 AM MDT WED JUL 13 2016 COC125-131121- /O.EXP.KGLD.FF.W.0034.000000T0000Z-160713T1115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ YUMA CO- 511 AM MDT WED JUL 13 2016 ...THE FLASH FLOOD WARNING FOR CENTRAL YUMA COUNTY WILL EXPIRE AT 515 AM MDT... FLOOD WATERS HAVE RECEDED. FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES. LAT...LON 4016 10205 3980 10205 3980 10280 4016 10279 $$ LUNDQUIST
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 10:30 PM MDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jul 12, 10:30 PM MDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Goodland KS 1030 PM MDT TUE JUL 12 2016 .SHORT TERM...(This evening through Wednesday) Issued at 141 PM MDT Tue Jul 12 2016 Dry conditions will prevail this afternoon with increasing cloudiness this afternoon and evening in advance of a fast moving short wave followed by a warm front. Short term guidance has come into better agreement at midday as the HRRR and RAP have increasingly moved toward the NAM12 and SREF solutions. The ARW and NMM models however, have backed off on precip chances. Overall, I increased PoPs across the CWA in response to the model guidance coming into better agreement. The environment will become increasingly favorable for thunderstorms around or after 00Z in eastern Colorado, spreading eastward into northwest Kansas as we head through the evening and overnight. CAPE values will increase through the afternoon to near 2100 J/Kg as the warm front approaches with bulk shear at 30kt to 50kt (RAP), and DCAPE in the 400 J/Kg to 1000 J/Kg range. There is a marginal risk of severe thunderstorms that could include large hail and damaging wind gusts. .LONG TERM...(Wednesday night through Tuesday) Issued at 150 PM MDT Tue Jul 12 2016 Low chances for thunderstorms will continue Wednesday night and Thursday morning in the wake of an earlier cold frontal passage. Favorable low level upslope combined with weak shortwave trough aloft will result in limited coverage during those time periods...but increasing Thursday afternoon and evening with destabilization. Moderate to strong instability is forecast with deep layer shear of 40-50kts...an environment conducive to supercells. Only negative is lack of well-defined synoptic scale forcing which may limit overall coverage of storms. The wet pattern continues into Friday with the upper flow becoming more northwest and possible embedded shortwave trough providing lift. Afternoon instability not as impressive as Thursday...only moderate values are forecast...although deep layer shear remains around 40kts. Severe storms will be possible once again. Temperatures will be above normal on Wednesday...then below normal on Thursday and Friday. Upper ridge will begin to strengthen over the weekend. Other than some isolated storms Saturday afternoon developing on the higher terrain of eastern Colorado a hot and dry period will begin for the region. This will continue through at least Tuesday. Temperatures will return to the upper 90s/lower 100s by the beginning of next week. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1030 PM MDT Tue Jul 12 2016 KGLD...mvfr/ifr conditions possible from taf issuance through about 09z-10z with winds from the east-southeast/southeast under 10kts. Short range models insisting that convection currently a row of counties north of the terminal will move east-southeast or southeast into axis of elevated instability and possibly producing near severe/severe thunderstorms with large hail, damaging winds and locally heavy rainfall to the terminal. They also suggest that stratus will develop immediately behind the convection for a few hours producing scattered to broken low cloudiness. After 10z winds start to veer to the west, north, northeast and east through the rest of the taf period with some gusts near 20kts possible. Strato cumulus/cumulus clouds possible during the morning hours with perhaps some mid clouds during the afternoon and evening. KMCK...vfr conditions expected through the period. May have thunderstorms in the vicinity or on top of the terminal in the 08z-10z timeframe with winds light from the southeast. After 10z winds are similar to KGLD with west then northwest, north, northeast and east through the rest of the taf period. A few gusts near 20kts possible. Fair weather cumulus clouds possible during the daylight and early evening hours. && .GLD Watches/Warnings/Advisories... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...TL LONG TERM...024 AVIATION...99
Hazardous weather outlook, Jul 12, 8:30 PM MDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 830 PM MDT TUE JUL 12 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-131200- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 830 PM MDT TUE JUL 12 2016 /930 PM CDT TUE JUL 12 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TONIGHT... THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY ACROSS MUCH OF THE AREA AS A WARM FRONT MOVES ACROSS THE AREA. A FEW THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... AN UNSETTLED PATTERN WILL BE IN PLACE WEDNESDAY NIGHT THROUGH SATURDAY NIGHT...WITH ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE OVER PARTS OF THE REGION THROUGH THESE PERIODS. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
In the hours before
Special weather statement, Jul 12, 7:26 PM MDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
726 PM MDT TUE JUL 12 2016
COZ090-130145-
YUMA COUNTY CO-
726 PM MDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YUMA COUNTY UNTIL
745 PM MDT...
AT 726 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF YUMA...MOVING NORTHEAST AT 50 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN YUMA
COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4020 10224 4010 10269 4027 10278 4044 10239
4044 10236
TIME...MOT...LOC 0126Z 247DEG 44KT 4022 10264
JRMSpecial weather statement, Jul 12, 7:53 PM MDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 753 PM MDT TUE JUL 12 2016 COZ090-130215- YUMA COUNTY CO- 753 PM MDT TUE JUL 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY UNTIL 815 PM MDT... AT 753 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF COPE...OR 21 MILES SOUTH OF YUMA...MOVING EAST AT 35 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ABARR. LAT...LON 3996 10280 4003 10263 3971 10252 3972 10280 TIME...MOT...LOC 0153Z 251DEG 30KT 3983 10285 JRM
Local storm report, Jul 12, 8:50 PM MDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
850 PM MDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL ABARR 39.85N 102.72W
07/12/2016 E1.00 INCH YUMA CO TRAINED SPOTTER
&&
BWARRENSpecial weather statement, Jul 12, 9:23 PM MDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 923 PM MDT TUE JUL 12 2016 COZ090-KSZ001-130345- YUMA COUNTY CO-CHEYENNE KS- 923 PM MDT TUE JUL 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YUMA COUNTY IN NORTHEASTERN COLORADO AND NORTHWESTERN CHEYENNE COUNTIES IN NORTHWESTERN KANSAS UNTIL 945 PM MDT/1045 PM CDT/... AT 923 PM MDT/1023 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES SOUTH OF WRAY...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BEECHER ISLAND AND VERNON. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 221 AND 234. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4000 10195 3973 10194 3977 10231 3995 10232 TIME...MOT...LOC 0323Z 267DEG 27KT 3986 10219 JRM
Special weather statement, Jul 12, 10:29 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1029 PM MDT TUE JUL 12 2016
COZ090-130445-
YUMA COUNTY CO-
1029 PM MDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL YUMA COUNTY UNTIL
1045 PM MDT...
AT 1029 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF YUMA...MOVING EAST AT 50 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
YUMA...ECKLEY AND HEARTSTRONG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3993 10238 3992 10280 4000 10280 4000 10279
4010 10279 4016 10243
TIME...MOT...LOC 0429Z 258DEG 44KT 4001 10283
007Special weather statement, Jul 12, 10:56 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1056 PM MDT TUE JUL 12 2016 COZ090-KSZ001-NEZ079-130515- YUMA COUNTY CO-CHEYENNE KS-DUNDY NE- 1056 PM MDT TUE JUL 12 2016 ...SPECIAL WEATHER STATEMENT... AT 1056 PM MDT/1156 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF WRAY...MOVING EAST AT 50 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... YUMA...WRAY...ECKLEY...HAIGLER...VERNON...HEARTSTRONG AND LAIRD. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 228 AND 247. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4013 10192 3987 10190 3985 10280 4013 10278 TIME...MOT...LOC 0456Z 266DEG 46KT 3997 10236 007
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:26 PM MDT | Special Weather Statement | GLD | Yuma | 19 min |
| Jul 12, 7:53 PM MDT | Special Weather Statement | GLD | Yuma | 22 min |
| Jul 12, 8:03 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 42 min |
| Jul 12, 8:43 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 36 min |
| Jul 12, 9:23 PM MDT | Special Weather Statement | GLD | Yuma | 22 min |
| Jul 12, 10:29 PM MDT | Special Weather Statement | GLD | Yuma | 16 min |
| Jul 12, 10:56 PM MDT | Special Weather Statement | GLD | Yuma | 19 min |
| Jul 12, 11:16 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 29 min |
| Jul 12, 11:46 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 25 min |
| Jul 12, 11:53 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 52 min |
| Jul 13, 12:44 AM MDT | Severe Thunderstorm Warning | GLD | Yuma | 61 min |
| Jul 13, 1:45 AM MDT | Severe Thunderstorm Warning | GLD | Yuma | 60 min |
Nearby
Flash Flood Warnings in Colorado, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.